MathSciNet Relay Station
MathSciNet bibliographic data
MR2602599 (2011g:47145) 47H10 (46B20)
Sankar Raj, V.; Veeramani, P. Best proximity pair theorems for relatively nonexpansive mappings. Appl. Gen. Topol. 10 (2009), no. 1, 21–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement